Hokkaido Mathematical Journal

HASHIMOT Hideya, OHASHI Misa,

Orthogonal almost complex structures of hypersurfaces of purely imaginary octonions.

Hokkaido Mathematical Journal, 39 (2010) pp.351-387

Fulltext

PDF

Abstract

First we give the new elementary proof of the structure equations of $G_2$ and the congruence theorem of hypersurfaces of the purely imaginary octonions $\ImO$ under the action of $G_2$. Next, we classify almost complex structures of homogeneous hypersurfaces of $\ImO$ into 4-types.

MSC(Primary)53C30
MSC(Secondary)53C15
Uncontrolled Keywordsoctonions, almost complex structure, $G_2$-congruent, $G_2$-orbits decomposition